Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 2417195, 12 pages
https://doi.org/10.1155/2017/2417195
Research Article

Computational Methods for Solving Linear Fuzzy Volterra Integral Equation

Department of Mathematics, An-Najah National University, Nablus, State of Palestine

Correspondence should be addressed to Naji Qatanani; ude.hajan@inanataqn

Received 21 February 2017; Accepted 18 April 2017; Published 28 May 2017

Academic Editor: Mehmet Sezer

Copyright © 2017 Jihan Hamaydi and Naji Qatanani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jihan Hamaydi and Naji Qatanani, “Computational Methods for Solving Linear Fuzzy Volterra Integral Equation,” Journal of Applied Mathematics, vol. 2017, Article ID 2417195, 12 pages, 2017. https://doi.org/10.1155/2017/2417195.